# SDR SIMA2019062718005

- Difficulty date: June 18, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564070405
- Condition: Damaged
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 HAS ELONGATED HOLE BETWEEN STRINGER 16L AND 17L (FLOOR SUPPORT ATTACH POINT) -C/A-REPAIRED FRAME 70 IAW  ERS-EM-53MR-3819
